# SDR DJFA2004019

- Difficulty date: August 11, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N311CW
- Make and model: Cessna 650
- Aircraft serial: 6500011
- Aircraft time: 8,665 hours, 5,572 cycles
- Engine: Garrtt TFE7313C
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE NR 1 ENGINE FIRE LIGHT CAME ON. THE CREW RETARDED THE THROTTLES AND THE LIGHT WENT OUT. THEY RETURNED TO THE DEPARTURE AIRPORT WITH NO PROBLEMS. THE FIRE LIGHT WAS CAUSED BY A BLEED AIR LEAK. THE SEALS WERE CHANGED AND GROUND RUNS WERE SATISFACTORY.
